# SDR AALA202201045864

- Difficulty date: January 3, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N358PW
- Make and model: Boeing 737*
- Aircraft serial: 33349
- Aircraft time: 11,612 hours, 4,858 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY, DOOR KNOB IS LOOSE. SECURED DOOR KNOB PER AMM 25-40-11.
